# SDR CA030211003

- Difficulty date: February 4, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,143 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Stuck
- Location: Cylinder
- Component: Cylinder, Supac
- Component part number: SL32006WA21P
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT ENGINE STARTED TO RUN ROUGH AND UNABLE TO MAINTAIN POWER ABOVE 1800 RPM. PILOT LANDED WITHOUT PROBLEMS. ON INVESTIGATION NOTICED NR 2 CYLINDER EXHAUST VALVE STUCK OPEN ALSO NOTICED VALVE TAPPET BODY CRACKED. ENGINE WAS REMOVED FOR REPAIR. TAPPET BODY P/N SL72877
